For some boundary Value Problems in Distributions

  • Vasko Reckovski University St. Kliment Ohridski
  • Vesna Manova Erkovikj Ss. Cyril and Methodius University
  • Bedrije Bedjeti State University of  Tetovo
  • Egzona Iseni  University Mother Teresa

Abstract

In this paper we give a result concerning convergent sequences of functions that give convergent sequence of distributions in  and find the analytic representation of the distribution obtained by their boundary values. Also, we present two examples.

Author Biographies

Vasko Reckovski, University St. Kliment Ohridski

 Faculty of Tourism and Hospitality, University St. Kliment Ohridski, Bitola, Republic of Macedonia.

Vesna Manova Erkovikj, Ss. Cyril and Methodius University

Ss. Cyril and Methodius University, Faculty of Mathematics and Natural Sciences, Arhimedova bb, Gazi baba, 1000, Skopje, Republic of Macedonia

Bedrije Bedjeti, State University of  Tetovo

Bedrije Bedjeti, State University of  Tetovo, Faculty of Mathematics and Natural Sciences, ul. Ilinden, 1200,Tetovo, Republic of Macedonia.

Egzona Iseni,  University Mother Teresa

 University Mother Teresa, Faculty of Informatics, ul. 12 Udarna Brigada,br. 2a, kat 7, 1000, Skopje, Republic of Macedonia.

References

Bremermann G.: Raspredelenija, kompleksnije permenenije I preobrazovanija Fourie, Izdat. ‘’Mir’’, Moskva, 1968.

Carmichael R, Mitrovic D.: Distributions and analytic functions, John Wiley and Sons Inc., New York, 1989.

V. Manova-Erakovi?, S. Pilipovi?, V. Reckovski, Generalized Cauchy transformation with applications to boundary values in generalized function spaces, Integral Transforms and Special Function, Vol. 21, Nos. 1-2, January-February 2010, p.p. 75-83.

V. Manova-Erakovi?, S. Pilipovi?, V. Reckovski, Analytic representations of sequences in spaces , Filomat 31:7 (2017), University of Nis, Serbia, 2017, p.p. 1959-1966

V. Manova-Erakovi?, V. Reckovski, A note on the analytic representations of convergent sequences in S', Filomat 29:6 (2015), University of Nis, Serbia, 2015, p.p. 1419-1424

Pathak R.S. Distributions theory and applications, Varnasi, India, 2001.

Rudin W.: Real and complex analysis, third edition Mc Graw Hill, 1987.

Published
2019-03-29
How to Cite
Reckovski, V., Erkovikj, V., Bedjeti, B., & Iseni, E. (2019). For some boundary Value Problems in Distributions. JOURNAL OF ADVANCES IN MATHEMATICS, 16, 83331-8339. https://doi.org/10.24297/jam.v16i0.7958
Section
Articles